# SDR CALA2019100501698

- Difficulty date: October 2, 2019
- Submitted: October 5, 2019
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Aircraft time: 51,756 hours, 15,166 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18196918
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP ASYMMETRY EICAS INDICATION AFTER FLAP RETRACTION ON TAKEOFF. RH FLAP NEEDLE STUCK WITH NO FLIGHT CHARACTERISTICS NOTICED. FLAPS INDICATION DID RETURN TO NORMAL ON FLAP EXTENSION FOR LANDING USING NORMAL FLAPS. REMOVED AND REPLACED FLAP POSITION IND. NO JOY. REINSTALLED ORIGINAL, MORE T/S REQUIRED. WHILE WORKING FIM 27-51-00-815-812 INDICATOR IS SPLIT IN NORMAL AND ALT CONTROL FROM 0 TO 15 UNITS THEN NORMAL TO FULL TRAVEL. WHEN TAPPING ON GAUGE WHILE MOVING FLAPS, INDICATION IS NORMAL WITHOUT A SPLIT, NEEDS INDICATOR REPLACED THEN VERIFY FIX. VERIFIED INDICATOR HAS PLAY IN NEEDLES, PART ORDERED IS BAD FROM STOCK, NEEDS NEW INDICATOR ORDERED AOG, P# 215-016-001. ACP FIM 27-51-00-815-805 ACP FSEU BITE AND FOUND NO MESSAGES, CHECKED POSITION TRANSMITTER VALUES THRU FSEU 1 AND 2 PER TABLE A FIG 502 AMM 27-58-01-825-003 ALL READINGS WITHIN TOLERANCES. PER TOMC REQUEST, PRECAUTIONARY RMV. & RPLC. RIGHT T/E FLAP TRANSMITTER REF. AMM 27-58-01, OPS CHECK GOOD, POSITION TRANSM. VALUES THRU FSEU 1&2 ARE WITHIN LIMITS REF. TABLE "A" FIG 502. OK TO CONTINUE.
